Acta Mathematica Scientia

, Volume 39, Issue 2, pp 597–606 | Cite as

Large Time Behavior of Solution to Nonlinear Dirac Equation in 1+1 Dimensions

  • Yongqian Zhang
  • Qin ZhaoEmail author


This paper studies the large time behavior of solution for a class of nonlinear massless Dirac equations in R1+1. It is shown that the solution will tend to travelling wave solution when time tends to infinity.

Key words

large time behavior nonlinear Dirac equation gross-Neveu model global strong solution gravelling wave solution 

2010 MR Subject Classification

35Q41 35Q40 35L60 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Beale J. Large-time behavior of the Broadwell model of a discrete velocity gas. Comm Math Phys, 1985, 102(2): 217–235MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Bournaveas N, Zouraris G E. Theory and numerical approximations for a nonlinear 1 + 1 Dirac system. ESAIM Math Model Num Analysis, 2012, 46(4): 841–874MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Cacciafesta F. Global small solutions to the critical radial Dirac equation with potential. Nonlinear Analysis, 2011, 74: 6060–6073MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Candy T. Global existence for an L 2 critical nonlinear Dirac equation in one dimension. Adv Differential Equations, 2011, 16(7/8): 643–666MathSciNetzbMATHGoogle Scholar
  5. [5]
    Chen S X. Cauchy problem for semilinear hyperbolic equation of higher order with discontinuous initial data. Acta Math Sci, 1994, 14B(2): 121–129MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Contreras A, Pelinovsky D, Shimabukuro Y. L 2 orbital stability of Dirac solitons in the massive Thirring model. Comm Partial Differential Equations, 2016, 41(2): 227–255MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Delgado V. Global solution of the Cauchy problem for the (classical) coupled Maxwell-Dirac and other nonlinear Dirac equations. Proc Amer Math Soc, 1978, 69(2): 289–296MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Escobedo M, Vega L. A semilinear Dirac equation in H s(R 3) for s > 1. SIAM J Math Anal, 1997, 28(2): 338–362MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Gross D J, Neveu A. Dynamical symmetry breaking in asymptotically free field theories. Phys Rev D, 1974, 10: 3235–3253CrossRefGoogle Scholar
  10. [10]
    Huh H. Global strong solution to the Thirring model in critical space. J Math Anal Appl, 2011, 381: 513–520MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Huh H. Global solutions to Gross-Neveu equation. Lett Math Phys, 2013, 103 (8): 927–931MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Huh H, Moon B. Low regularity well-posedness for Gross-Neveu equations. Commun Pure Appl Anal, 2015, 14 (5): 1903–1913MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Lax P. Functional Analysis. John Wiely Sons Inc, 2002zbMATHGoogle Scholar
  14. [14]
    Pelinovsky D. Survey on global existence in the nonlinear Dirac equations in one dimension//Ozawa T, Sugimoto M. Harmonic Analysis and Nonlinear Partial Differential Equations. RIMS Kôkyûroku Bessatsu, 2011: 37–50Google Scholar
  15. [15]
    Sasaki H. Small data scattering for the one-dimensional nonlinear Dirac equation with power nonlinearity. Comm Partial Differential Equations, 2015, 40(11): 1959–2004MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Schecter M. Morden Methods of Partial Differential Equations. McGraw-Hill international Book Co, 1977Google Scholar
  17. [17]
    Selberg S, Tesfahun A. Low regularity well-posedness for some nonlinear Dirac equations in one space dimension. Differential Integral Equations, 2010, 23(3/4): 265–278MathSciNetzbMATHGoogle Scholar
  18. [18]
    Thirring W E. A soluble relativistic field theory. Ann Phys, 1958, 3: 91–112MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Zhang Y Q. Global strong solution to a nonlinear Dirac type equation in one dimension. Nonlinear Analysis, 2013, 80: 150–155MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Zhang Y Q, Zhao Q. Global solution to nonlinear Dirac equations for Gross-Neveu model in 1+1 dimensions. Nonlinear Analysis, 2015, 118: 82–96MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesFudan UniversityShanghaiChina
  2. 2.School of Mathematical SciencesShanghai Jiao Tong UniversityShanghaiChina

Personalised recommendations